... Is this normal. I am taking gabapentin but having terrible trouble with dizziness during the day. Is there other mess out there that don't cause so much dizziness. I take buspar and effexor.
I would see a Dr about this, it may (possibly) be something serious. Don't mess with it.
There are so many things it could (or could not) be. Has your GP not suggested a neuro & an MRI?? If not, insist on it. It doesn't sound the same as the TN symptoms that I have, but as I said, it could be anything. Currently I take Tegretol XR (Tegretol Retard in Europe). Neither the regular Tegretol or Lyrica worked for me. Best of luck to you.
Gabapentin can cause unsteadiness and dizziness and a number of other
I would definitely see the doctor. Call for an appointment today - do not wait.
Good luck and bless you in all of your health needs.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Nov 2018 • 5 answers
Updated 10 Oct 2017 • 4 answers
Updated 18 Aug 2016 • 1 answerFAQ by Drugs.com
Updated 2 Sep 2018 • 3 answers
Updated 12 Nov 2018 • 1 answer